# SDR ASAA0540201

- Difficulty date: March 28, 2005
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 24,373 hours, 13,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 6547690
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT PLATE CORRODED.  REMOVED AND REPLACED FLOOR-TO-SIDEWALL SUPPORT PLATE.  (K)
